# SDR AWXA9900412

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 500b - 500d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION ON SEAT TRACK AT RIGHT OUTBD FS 500B-500D OUT OF LIMITS.  REMOVED DAMAGED SEAT TRACK PER SRM 51-40-02, FABRICATED SEAT TRACK FROM BAC 1520-792/7178T6 PER SRM 53-30-52  R659935, TREATED AND PRIMED PER SRM 51-20-01 AND INSTALLED PER SRM 51-40-02.
